Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 24, Number 4

All articles in this issue are freely accessible.

Representations of a complex point by pairs of ordered real points
W. C. Graustein.
Trans. Amer. Math. Soc. 24 (1922), 245-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501224
Non-loxodromic substitutions and groups in $n$ dimensions
Edward B. Van Vleck.
Trans. Amer. Math. Soc. 24 (1922), 255-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501225
Birational transformations simplifying singularities of algebraic curves
Gilbert Ames Bliss.
Trans. Amer. Math. Soc. 24 (1922), 274-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501226
A symbolic theory of formal modular covariants
Olive C. Hazlett.
Trans. Amer. Math. Soc. 24 (1922), 286-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501227
On the mean-value theorem corresponding to a given linear homogeneous differential equation
G. Pólya.
Trans. Amer. Math. Soc. 24 (1922), 312-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501228
Errata: “On algebraic functions which can be expressed in terms of radicals” [Trans. Amer. Math. Soc. 24 (1922), no. 1, 21–30; 1501211]
J. F. Ritt.
Trans. Amer. Math. Soc. 24 (1922), 324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501229